# SDR UPS00832063

- Difficulty date: February 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 66,822 hours, 44,559 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, KEEL BEAM HAS HEAVY CORROSION AT STA 780, 740, 670 - 680.  REPAIRED AREA IAW 8110-3 APPROVED DH SK 706-039.
